Previous
Previous Product Image

Sudafed Congestion & Headache Max 16’s

KSh1,550.00
Next

Sudafed Sinus Pressure & Pain Tabs 12’s

KSh1,450.00
Next Product Image

Sudafed Mucus Relief Day & Night 16’s

KSh1,000.00

Sudafed Mucus Relief Day & Night 16’s

KSh1,000.00

Sudafed mucus relief day and night capsules contain paracetamol, caffeine, and phenylephrine. Both sets of capsules reduce swelling in the nasal passages to help increase airflow and make breathing easier.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Sudafed mucus relief day and night capsules contain paracetamol, caffeine, and phenylephrine. Both sets of capsules reduce swelling in the nasal passages to help increase airflow and make breathing easier.

  • They also contain paracetamol, an analgesic that will help decrease your temperature and ease any aches and pains.
  • The Day capsules also contain 25mg of caffeine to help you power through your busy schedule.
  • they tackle blocked noses, headaches, fevers, sore throats, and all the aches and pains associated with the common cold.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Mucus Relief Day & Night 16’s”

Your email address will not be published. Required fields are marked *

Shopping cart

0
image/svg+xml

No products in the cart.

Continue Shopping